# SDR CHQA20141109321

- Difficulty date: November 9, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 22,074 hours, 19,456 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,914 hours, 25,613 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Disconnected
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A LANDING GEAR AIR & GND FAIL MSG AFTER TAKEOFF.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT. REINSTALLED THE CONNECTOR ON THE LT MLG WEIGHT ON WHEELS SYS.  OPERATIONAL CHECKS & LG SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
